# SDR FDEA201710273080

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION AT LTW FIXED LEADING EDGE SKIN AT CORNER NR 13 SLAT TRACK 10 CUTOUT AFT INBOARD CORNER, FOUND CRACK APPROX 0.25 INCH IN LENGTH, STA XOS 657. LT WING STA XOS 657 FIXED LEADING EDGE SKIN CORNER 13 SLAT TRACK 10 CUTOUT AFT INBOARD CORNER CRACKED AREA CARRIED OUT REPAIR PER SRM 57-40-02-2R FIG 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
